| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon noted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -10.00/2.5/100 (sphere/cylinder/axis) tore/broke during loading on (b)(6) 2024.The damage occurred during loading.The damage was noted "lens tear due to catching on the injector".The lens was not implanted.The problem was resolved.Status of the eye: "good" and "next operation date undecided".The reporter indicated the cause of the event was other/ unknown.Cause details provided: "lens tear due to catching on the injector".
Additional Manufacturer Narrative
Additional information: h6- type of investigation code: 3331- device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).